# SDR TSAA9933143

- Difficulty date: March 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT ENTRY DOOR OVERHEAD EMERGENCY LIGHT ASSY DUE TO INOPERATIVE. OPS CHECKS OK. AIRCRAFT RETURNED TO SERVICE. (M)
